Journal of Nonlinear Science

, Volume 9, Issue 6, pp 671–695

Symmetry-Breaking Bifurcations of Wreath Product Systems

  • A. P. S. Dias
  • I. Stewart
Article

DOI: 10.1007/s003329900082

Cite this article as:
Dias, A. & Stewart, I. J. Nonlinear Sci. (1999) 9: 671. doi:10.1007/s003329900082

Summary.

Patterns formed through steady-state and Hopf bifurcations in wreath product systems depend on both the internal and global symmetries. In this paper we explore some features of this dependence related to general constraints on commuting matrices. We describe the stability of steady states and periodic solutions of wreath product systems obtained from the Equivariant Branching Lemma and the Equivariant Hopf Theorem.

Copyright information

© Springer-Verlag New York Inc. 1999

Authors and Affiliations

  • A. P. S. Dias
    • 1
  • I. Stewart
    • 2
  1. 1.Departamento de Matemática Pura, Centro de Matemática Aplicada, Faculdade de Ciências, Universidade do Porto, Praça Gomes Teixeira, 4 050 Porto, PortugalPT
  2. 2.Mathematics Institute, University of Warwick, Coventry CV4 7AL, UK,{E-mail: ins@maths.warwick.ac.uk}GB

Personalised recommendations